# SDR DALA1119229870

- Difficulty date: March 1, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 13 HAS CORROSION.  CPCP TASK  46-53303.  REMOVED CORROSION IAW DC9 SRM 51-10-3 BUT FOUND OUT OF LIMITS.  INSTALLED NEW FLOOR PANEL IAW DC9 SRM 51-10-3P102.
